# SDR SWIA201436106

- Difficulty date: January 11, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 26,880 hours, 22,126 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING PLANK ACCESS HOLE THROUGH ACCESS PANEL 540BB PITTING CORROSION ,SEVERAL AREAS.  C-CHECK COMPLIED WITH THE PERMANENT REPAIR TO THE LT LOWER WING PLANK ACCESS HOLE THRU ACCESS PNL 540BB IAW REO.
